Translator Disclaimer
October, 2018 The Gordian distance of handlebody-knots and Alexander biquandle colorings
Tomo MURAO
J. Math. Soc. Japan 70(4): 1247-1267 (October, 2018). DOI: 10.2969/jmsj/77417741

Abstract

We give lower bounds for the Gordian distance and the unknotting number of handlebody-knots by using Alexander biquandle colorings. We construct handlebody-knots with Gordian distance $n$ and unknotting number $n$ for any positive integer $n$.

Citation

Download Citation

Tomo MURAO. "The Gordian distance of handlebody-knots and Alexander biquandle colorings." J. Math. Soc. Japan 70 (4) 1247 - 1267, October, 2018. https://doi.org/10.2969/jmsj/77417741

Information

Received: 28 February 2017; Published: October, 2018
First available in Project Euclid: 27 July 2018

zbMATH: 07009701
MathSciNet: MR3868206
Digital Object Identifier: 10.2969/jmsj/77417741

Subjects:
Primary: 57M25
Secondary: 57M15, 57M27

Rights: Copyright © 2018 Mathematical Society of Japan

JOURNAL ARTICLE
21 PAGES


SHARE
Vol.70 • No. 4 • October, 2018
Back to Top